# SDR CKSA97013

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, FILLET PANEL APPROXIMATELY STA 1460 BETWEEN MAIN LANDING GEAR DOORS, JUST AFT OF APU SHROUD FUEL DUMP HAS CORROSION.  REMOVED AND REPLACED PANEL IAW B747 SRM 51-10-1, CLEANED AND TREATED CORROSION IAW B747 SRM 51-10-6.  REPLACED FASTENERS IAW B747 SRM 51-30-2.  CORROSION TASK CARD NR C53-100-01 PART 4 OF 10.  NON-ROUTINE TASK CARD NR 94135.
